View Single Post
Old 03-10-19, 08:52 AM
  #2  
wgscott
Occam's Rotor
 
wgscott's Avatar
 
Join Date: Jul 2013
Location: The Timbers of Fennario (CL77)
Posts: 4,887

Bikes: Steel

Mentioned: 61 Post(s)
Tagged: 0 Thread(s)
Quoted: 2366 Post(s)
Liked 211 Times in 130 Posts
You are taking a drug to appease your insurance company? Oy vey.

I think it is a common side-effect.

Side Effects

Headache, dizziness, lightheadedness, nausea, and flushing may occur as your body adjusts to this medication. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

Headache is often a sign that this medication is working. Your doctor may recommend treating headaches with an over-the-counter pain reliever (such as acetaminophen, aspirin). If the headaches continue or become severe, tell your doctor promptly.

To reduce the risk of dizziness and lightheadedness, get up slowly when rising from a sitting or lying position.
https://www.webmd.com/drugs/2/drug-1...n-oral/details
wgscott is offline